# SDR REXA98040

- Difficulty date: January 31, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N346AM
- Make and model: Saab SF340A
- Aircraft serial: 340A032
- Engine: Ge CT75A2
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Right
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

RIGHT ENGINE OIL PRESSURE 0 PSI, AND RIGHT ENGINE OIL PRESSURE LIGHT ON.  REMOVED AND REPLACED RIGHT ENGINE.  PERFORMED GROUND RUN, CHECKS GOOD.  (M)
